0.5 g risperol.
this female also has alcohol problems.
and suffers from bi polar.
Should these prescribed medicines be administered together for a 36 year old female?
- 8 Aug 2017 by kensito
- 9 Aug 2017
- effexor, lexapro, depression, bipolar disorder, pregabalin, alcohol, medicine, prescription, female
Added 8 Aug 2017:
her doctor was fully aware she had alcohol problems.
she was in fact an alcoholic.
and she may it seems have also been a diabetic.
Not sure Kensito But someone should talk to the doctor where ever you live and make sure the doctor is aware of the alcohol problem which can change the action of all of these medications most are used for Bi POLAR EXCEPT I CAN'T FIND THE FIRST MEDICATION IF IT IS FROM ANOTHER COUNTRY OR SPELLED WRONG. you can go to the top of the first page and look at drug Interactions click on it and enter one drug at a time have the bottles with you or at least the right spelling and it will come up with any interactions for you and then check with her Pharmacist or Doctor Best of luck to you.
I agree with my friend, Chuck. Not knowing any of the woman's medical history makes it difficult to judge, so this is a question best answered by the doctor who prescribed them or by a reliable pharmacist. Words of caution: this combination may cause CNS depression ~ dizziness, drowsiness, incoherency, incoodination, etc. Effexor and Lexapro are both antidepressants and can trigger manic episodes in Bipolar patients. NONE of the drugs you've named should be taken with alcohol as it is a depressant and it could cause dangerous CNS depression.
Time for a serious talk with her doctor or get a second opinion if you're uncomfortable with the answers you get.
Best regards and best of luck to you and her. I admire your concern. Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2013 • 14 answers
Posted 18 Jul 2014 • 1 answer
Posted 6 Feb 2015 • 3 answers
Posted 16 Feb 2015 • 4 answers
Posted 15 Apr 2015 • 2 answers